# SDR QXEA2025052100215

- Difficulty date: May 6, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SEAT TRACK HAS CORROSION AT FR.84 TO END OF SEAT TRACK (MARKED). BLENDED SEAT TRACK RH CENTER AT FR 84 IAW SRM 51-10-03 FOUND TO BE WITHIN LIMITS IAW ETD2022-170-022163 FOR CORROSION AT END OF SEAT TRACK REFER TO NON ROUTINE SN 9582557 WORK ORDER 1023076 2000 0160 FOR SEAT TRACK REPLACEMENT AND CPCP FORM.
